# SDR 9610449929

- Difficulty date: May 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8923E
- Make and model: Doug DC-9-31
- Aircraft serial: 45838
- System (JASC): 3150 · Central Warning
- Part: T/O Warning
- Condition: Sounded
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

TAKEOFF WARNING HORN SOUNDED DURING TAKEOFF ROLL AT 30 KNOTS.  ABORTED TAKEOFF AND RETURNED TO GATE.  HORN WAS SILENCED AFTER SPOILERS WERE CYCLED.  MAINTENANCE PERFORMED TAKEOFF WARNING SYSTEM TEST PER MAINTENANCE MANUAL 27-00, CODE 4, PG 215, SYSTEM CHECKED NORMAL.  DISCREPANCY COULD NOT BE DUPLICATED.
